您当前的位置:
首页 >
文章列表页 >
Sampling Theorem in A Reproducing Kernel Hilbert Space
更新时间:2026-07-10
    • Sampling Theorem in A Reproducing Kernel Hilbert Space

    • Vol. 13, Issue 6, Pages: 66-68(2008)
    • Published:2008

    移动端阅览

  • WAND Xu, DENG Cai -xia, ZHU Jian-li. Sampling Theorem in A Reproducing Kernel Hilbert Space[J]. 2008, 13(6): 66-68. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

4

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Fault Diagnosis Method of Miniature Circuit Breaker Based on RTH-BP Neural Network
Theoretical Calculation and Software Development of Flange Bolt Tightening Torque for Nuclear Power Pipeline
Context-Aware Feature Augmentation Method for Person Re-Identification
Mechanism and Improvement of Electric Ablation of Buffer Layer of High Voltage Corrugated Aluminum Sheathed Cable
Health Prediction of Electric Meter Calibration Lines by Combining Memory Network and Attention

Related Author

No data

Related Institution

No data
0